# SDR AALA201510169008

- Difficulty date: October 5, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 52,702 hours, 19,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESS PLATE AT FRAME 43, STRINGER 15 IS CRACKED COMMON TO AFT TWO EACH HOLES AT FRAME 43.  REINSTALLED RT PRESS PLATE IAW SRM 51-42-11.
